# SDR DALA1032076315

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 39,162 hours, 5,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE DOOR 3L SLIDE, AND THE LEFT OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED A POWER SUPPLY FUSE.  OPERATIONAL CHECK WAS GOOD.  REFERENCE ADDITIONAL LOG PAGE 0286251.  (2010-00852)
